# SDR DALA2021110906910

- Difficulty date: November 6, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 90,630 hours, 23,387 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLEMENTAL INFORMATION' SHIP 6804 4R DOOR MISSING DOOR HANDLE TRIM COVER PLATE. CORRECTIVE ACTION: RPLD TRIM PLATE AS PER B757 52-10 CKS GOOD (8089746)
